# SDR CA980610004

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180J
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Spreader Bar
- Part number: 16550
- Condition: Corroded
- Location: Float
- Component: Edo, 6282960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPREADER BAR CORRODED ON BOTTOM SURFACE.  NO CORROSION INTERNALLY.
